P. Biane, Parking functions of types A and B, Electron, J. Combin, vol.9, p.7, 2002.

B. Collins, Moments and cumulants of polynomial random variables on unitary groups, the Itzykson- Zuber integral, and free probability, Int. Math. Res. Not, vol.17, pp.953-982, 2003.

B. De-wit and G. Hooft, Nonconvergence of the 1/N expansion for SU(N) gauge fields on a lattice, Physics Letters B, vol.69, issue.1, pp.61-64, 1977.
DOI : 10.1016/0370-2693(77)90133-2

P. Diaconis and C. Greene, Applications of Murphy's elements, pp.1-22, 1989.

D. A. Gewurz and F. Merola, Some factorisations counted by Catalan numbers, European Journal of Combinatorics, vol.27, issue.6, pp.990-994, 2006.
DOI : 10.1016/j.ejc.2005.04.004

URL : http://doi.org/10.1016/j.ejc.2005.04.004

D. M. Jackson, Some combinatorial problems associated with products of conjugacy classes of the symmetric group, Journal of Combinatorial Theory, Series A, vol.49, issue.2, pp.363-369, 1988.
DOI : 10.1016/0097-3165(88)90062-3

A. Jucys, Symmetric polynomials and the center of the symmetric group ring, Reports on Mathematical Physics, vol.5, issue.1, pp.107-112, 1974.
DOI : 10.1016/0034-4877(74)90019-6

S. Matsumoto, Jucys-Murphy elements, orthogonal matrix integrals, and Jack measures arXiv:1001, pp.2345-2346, 2010.
DOI : 10.1007/s11139-011-9317-y

URL : http://arxiv.org/abs/1001.2345

S. Matsumoto and J. Novak, Jucys-Murphy Elements and Unitary Matrix Integrals, International Mathematics Research Notices, vol.43, 2009.
DOI : 10.1093/imrn/rnr267

URL : https://hal.archives-ouvertes.fr/hal-01186308

J. Novak, Jucys-Murphy elements and the unitary Weingarten function, Noncommutative Harmonic Analysis with Applications to Probability II, pp.231-235, 2010.
DOI : 10.4064/bc89-0-14

A. Okounkov and R. Pandharipande, Gromov???Witten theory, Hurwitz theory, and completed cycles, Annals of Mathematics, vol.163, issue.2, pp.517-560, 2006.
DOI : 10.4007/annals.2006.163.517

URL : http://arxiv.org/abs/math/0204305

B. Shapiro, M. Shapiro, and A. Vainshtein, Ramified covers of S 2 with one degenerate branching point and the enumeration of edge-ordered graphs, Adv. in Math. Sci. (AMS Transl.), vol.34, pp.219-228, 1997.

R. P. Stanley, Parking functions and noncrossing partitions, Electron, J. Combin, vol.4, p.20, 1997.